# SDR AUS20030257

- Difficulty date: February 19, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Fractured
- Location: Compressor
- Part time: 42,067 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: C

## Discrepancy

(AUS) NR 1 ENGINE THIRTEENTH STAGE BLEED VALVE SEPARATED.
